Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalizations of Gershgorin disks and polynomial zeros


Author: A. Melman
Journal: Proc. Amer. Math. Soc. 138 (2010), 2349-2364
MSC (2010): Primary 15A18, 12D10
Published electronically: March 10, 2010
MathSciNet review: 2607864
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive inclusion regions for the eigenvalues of a general complex matrix that are generalizations of Gershgorin disks, along with nonsingularity conditions. We then apply these results to the location of zeros of polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 15A18, 12D10

Retrieve articles in all journals with MSC (2010): 15A18, 12D10


Additional Information

A. Melman
Affiliation: Department of Applied Mathematics, School of Engineering, Santa Clara University, Santa Clara, California 95053
Email: amelman@scu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10294-9
PII: S 0002-9939(10)10294-9
Received by editor(s): June 11, 2009
Received by editor(s) in revised form: October 25, 2009, and November 16, 2009
Published electronically: March 10, 2010
Communicated by: Walter Van Assche
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.